# SDR DALA2025100807360

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 75,764 hours, 24,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR WILL NOT ARM.   FOUND 1R ESCAPE SLIDE MOORING LINE STICKING OUT. RESECURED ESCAPE SLIDE MOORING LINE. REF B757 AMM25-66. (7189244)
